# SDR ABXA9700575

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 9910073283
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT WHEEL WELL PRESSURE PANEL AT STA 83 WAS FOUND CRACKED.  THE PANEL WAS REPAIRED IAW REA D953-18295-MR.
